# SDR ASAA2018061025002

- Difficulty date: June 10, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 15,886 hours, 5,339 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT FMC/CDU CYCLED THROUGH BIT TEST CONSTANTLY.  ACFT GROUNDED.  RESET THE NR 2 FMC COMPUTER,  SYSTEM CHECKED GOOD IAW AMM 34-61-00.  NO HISTORY LAST 30 DAYS.
